# SDR NOC2008F00004

- Difficulty date: September 20, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 9 AB E PATH LIGHT OUT ACTION RELAMPED LIGHT ASSY IAW 33-51-10.
